# SDR COMA0060663

- Difficulty date: August 17, 2000
- Submitted: August 22, 2000
- Operation: Air carrier
- Aircraft: N945CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7069
- Aircraft time: 13,071 hours, 12,682 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 600340177
- Condition: Cracked
- Location: Cabin
- Part time: 13,071 hours, 12,682 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FLOOR MEMBER (P/N 600-34017-17) AT FS 280.0 HAS A 2 INCH CRACK, APPROXIMATELY 1 - 2 INCHES TO THE RIGHT OF FLOOR SUPPORT AT RBL 9.0.  PERFORMED A MAJOR REPAIR TO CRACKED FLOOR MEMBER (P/N 600-34017-17) AT FS 280.0 IAW WVAC EO 601R-53-1589.
